# SDR KBM2001F00009

- Difficulty date: October 27, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 9721
- Condition: Failed
- Location: Rear Bearing
- Part time: 9,229 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CHIPLIGHT ILLUMINATED.  DISASSEMBLED ENGINE ASSEMBLY AND FOUND REAR BEARING TO HAVE ONE ROLLER FLATTENED APPREARS TO HAVE SKID.  RETURNED ENTIRE ENGINE ASSEMBLY FOR REPAIR.  INSTALLED RENTAL ENGINE.
